Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 233, NWS Wilmington, OH

June 10, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 8:09 PM EDT for 4 counties in Ohio. It was in force for 24 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 8:09 PM EDT (00:09 UTC)
Expired
Jun 10, 2011, 8:33 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 86 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:10 PM EDTTSTM WND GST 706 Wnw Grove City, OHCORRECTED TIME.
Jun 10, 8:17 PM EDTHAIL 0.754 Sse Hilliard, OH
Jun 10, 8:25 PM EDTTSTM WND DMG1 Sse Downtown Columbus, OHLG TREE LIMBS DOWN
Jun 10, 8:25 PM EDTTSTM WND DMG5 Ene Downtown Columbus, OH3.5 FOOT DIAMETER TREE FELL ON A HOUSE.
Jun 10, 8:37 PM EDTTSTM WND GST 706 Wnw Grove City, OH
Jun 10, 8:37 PM EDTTSTM WND GST 74Bexley, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 967 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
967 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WUUS51 KILN 110009
SVRILN
OHC041-045-049-089-110100-
/O.NEW.KILN.SV.W.0233.110611T0009Z-110611T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...
  NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 900 PM EDT.

* AT 808 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR URBANCREST...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HILLIARD...
  UPPER ARLINGTON...
  COLUMBUS...
  GROVEPORT...
  BEXLEY...
  WORTHINGTON...
  CANAL WINCHESTER...
  MINERVA PARK...

IN ADDITION...VALLEYVIEW...MARBLE CLIFF...GRANDVIEW HEIGHTS...
OBETZ...RIVERLEA...BLACKLICK ESTATES...WHITEHALL AND BRICE ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 86 AND 122...
I-71 BETWEEN MILE MARKERS 94 AND 122...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3980 8306 3981 8315 3993 8323 3997 8325
      3999 8325 4000 8326 4002 8325 4025 8279
      3985 8254
TIME...MOT...LOC 0009Z 242DEG 27KT 3992 8309

$$
2 follow-up statements
128 
WWUS51 KILN 110019
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 PM EDT FRI JUN 10 2011

OHC041-045-049-089-110100-
/O.CON.KILN.SV.W.0233.000000T0000Z-110611T0100Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-
819 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHWESTERN LICKING...FRANKLIN...NORTHWESTERN FAIRFIELD AND
SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO...

AT 817 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR GRANDVIEW
HEIGHTS...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...GROVEPORT...BEXLEY...WORTHINGTON...CANAL WINCHESTER...
MINERVA PARK...GAHANNA...PICKERINGTON...WESTERVILLE...REYNOLDSBURG...
SUMMIT STATION AND BALTIMORE.

IN ADDITION...RIVERLEA...BLACKLICK ESTATES...WHITEHALL...BRICE...
HUBER RIDGE...NEW ALBANY...ETNA AND CENTER VILLAGE ARE NEAR THE PATH
OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 92 AND 122...
I-71 BETWEEN MILE MARKERS 100 AND 121...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3981 8303 4003 8319 4025 8279 3985 8254
TIME...MOT...LOC 0019Z 242DEG 27KT 3996 8300

$$
643 
WWUS51 KILN 110033
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
833 PM EDT FRI JUN 10 2011

OHC041-045-049-089-110041-
/O.CAN.KILN.SV.W.0233.000000T0000Z-110611T0100Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-
833 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LICKING...
FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHEASTERN DELAWARE COUNTIES
IN CENTRAL OHIO HAS BEEN CANCELLED...

AN ADDITIONAL SEVERE THUNDERSTORM WARNING IS EFFECT FOR EASTERN 
FRANKLIN...SOUTHEAST DELAWARE...NORTHERN FAIRFIELD AND LICKING 
COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3981 8303 4003 8319 4025 8279 3985 8254
TIME...MOT...LOC 0031Z 242DEG 27KT 4000 8289

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:01 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 10, 8:01 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
801 PM EDT FRI JUN 10 2011

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH ACROSS THE REGION TONIGHT. A COLD
FRONT WILL THEN MOVE THROUGH THE REGION ON SATURDAY. COOLER AND
DRIER AIR CAN BE EXPECTED ON SUNDAY AS HIGH PRESSURE BUILDS INTO
THE AREA.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
IT IS ANOTHER COMPLEX WEATHER DAY IN TERMS OF CONVECTIVE EVOLUTION
AND STORM TYPE. HAVE USED A BLEND OF THE RUC AND HRRR FOR THE NEAR
TERM FORECAST.

SFC ANALYSIS THIS AFTN INDICATED A WEAK AREA OF LOW PRESSURE OVER
WEST CNTRL INDIANA. A WARM FRONTAL BOUNDARY/REMNANTS OF AN OUTFLOW
BOUNDARY EXTENDED SE FROM THIS LOW INTO E CNTRL INDIANA...NRN
KENTUCKY. MEANWHILE...ANOTHER OUTFLOW BOUNDARY EXTENDED FROM THE
LOW SOUTHWEST INTO WRN INDIANA AND SRN ILLINOIS. THESE BOUNDARIES
ARE FORECAST TO MOVE E/NE THROUGH THIS EVENING. AN UPR LVL MCV
LOCATED OVER SRN ILLINOIS WILL ACCOMPANY THESE BOUNDARIES TO
PRODUCE SHOWERS AND THUNDERSTORMS...MOST NUMEROUS LATE THIS AFTN
INTO THE EVENING HOURS. ATTM...HAVE GONE WITH LIKELY POPS. SEVERE
THUNDERSTORM WATCH 457 IS IN EFFECT FOR THE WRN CWFA UNTIL 9 PM
EDT. REGARDLESS...MODERATE INSTABILITY AND WEAK SHEAR STILL POSE
A THREAT FOR SVR ALL LOCATIONS...IT IS JUST THAT THE WRN AREAS
HAVE THE HIGHEST LIKELIHOOD OF SEEING SVR AT THIS TIME. DAMAGING
WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WX THREATS. SLOW-
MOVING THUNDERSTORMS WILL ALSO POSE A LOCAL FLOODING THREAT AS
WELL. SHOWERS AND THUNDERSTORMS SHOULD PUSH OFF TO THE E/NE
OVERNIGHT. THEREAFTER...THERE MAY BE A BRIEF LULL IN THE ACTIVITY
UNTIL ANOTHER LOW AND UPR LVL DISTURBANCE APCH THE REGION FROM THE
WEST...INCREASING THE THREAT FOR SHOWERS AND STORMS ONCE AGAIN.
OVERNIGHT LOWS WILL RANGE FROM THE MID 60S TO THE LOWER 70S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
HAVE USED A BLEND OF THE GFS AND ECMWF FOR THE SHORT TERM
FORECAST.

A STRONGER UPR LVL TROF IS FORECAST TO MOVE EAST ACRS THE GREAT
LAKES SATURDAY AND SATURDAY NIGHT. AS IT DOES...LOW PRESSURE WILL
MOVE NE INTO THE ERN GREAT LAKES. THIS SCENARIO WILL SEND A COLD
FRONT FROM NW TO SE ACRS OUR REGION SATURDAY AFTN AND EVENING.
HAVE BEEN GOING WITH LIKELY POPS FOR SVRL DAYS NOW. CONVECTIVE
EVOLUTION THIS TIME OF THE YEAR IS ALWAYS DIFFICULT. IT IS
POSSIBLE THAT CONVECTION COULD BE MOST NUMEROUS DURING THE MORNING
HOURS WITH THE BEST COVERAGE ACRS THE NW CWFA AS MODELS ARE NOT
INDICATING MUCH IN TERMS OF LOW LEVEL FORCING WITH THE FRONT
ITSELF. STILL...WITH UNCERTAINTY AT THIS JUNCTURE...AND WITH THE
FRONT MOVING THROUGH DURING THE AFTN...HAVE STUCK WITH 60 POPS ALL
LOCATIONS. SVR POTENTIAL WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE
THE AIRMASS BECOMES.

FOR SATURDAY NIGHT...FRONT WILL PUSH OUT OF THE REGION AS HIGH
PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE NW. SHOWERS AND
THUNDERSTORMS SHOULD EXIT THE SE CWFA DURING THE EVENING HOURS.

AS FOR TEMPERATURES...HIGHS WILL RANGE FROM THE LOWER 80S NW TO
THE UPPER 80S SE. OVERNIGHT LOWS WILL RANGE FROM THE MID 50S NW TO
THE LOWER 60S SE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NOT A WHOLE LOT OF TIME SPENT ON THIS PORTION OF THE FORECAST DUE TO
ONGOING SEVERE WEATHER.

REASONABLY SOLID CONFIDENCE FOR WEAKER FLOW REGIME - THAT SUNDAY
THROUGH MUCH OF TUESDAY WILL BE DRY AND REFRESHINGLY COOL AS LARGE
SFC HIGH BUILDS SOUTH THROUGH THE GREAT LAKES WITH NORTHEASTERLY
FLOW AND MUCH LOWER DEWPOINTS. THE DEEPENING/CLOSING OFF OF THE NERN
CONUS TROUGH IS RESPONSIBLE FOR THE BUILDING SFC HIGH WHICH ACTUALLY
BECOMES STATIONARY OVER THE OHIO VALLEY THROUGH EARLY NEXT WEEK.
MORE VIGOROUS RIDGING ALOFT BUILDS IN BY THE MIDDLE OF THE WEEK
AHEAD OF THE NEXT SHORTWAVE TROUGH WHICH TRAVERSES THE AREA
WEDNESDAY AND WEDNESDAY NIGHT...BRINGING THE NEXT CHANCE OF STORMS.
WARM ADVECTION/RETURN FLOW STORM CHANCES ACTUALLY COME IN LATER
TUESDAY NIGHT...AND WE KEEP THE THREAT OF STORMS IN THE FORECAST
INTO THURSDAY UNTIL THIS WAVE CLEARS. TEMPERATURES TO RETURN
NEAR/ABOVE NORMAL BY THE END OF THE PERIOD.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
SLOWLY-EASTWARD MOVING CONVECTION WILL CONTINUE ACROSS THE REGION
OVER THE NEXT FEW HOURS. ACTIVITY SHOULD CLEAR THE CINCINNATI AND
DAYTON AREAS OVER THE NEXT HOUR...BUT WILL PERSIST LONGER AT
COLUMBUS. BRIEF IFR CONDITIONS ARE POSSIBLE IN
THUNDERSTORMS...ALONG WITH GUSTY WINDS. THE COLUMBUS TAF SITES MAY
SEE STRONG WINDS AROUND 0030Z-0100Z.

OVERNIGHT...MOST LOCATIONS SHOULD REMAIN DRY. HOWEVER...IT WOULD
BE HARD TO TOTALLY RULE OUT A THREAT OF SHOWERS OR THUNDERSTORMS.
LOOKS LIKE THE MORE WIDESPREAD ISSUE WILL BE THE POSSIBILITY FOR
MVFR VISIBILITIES TOWARD DAYBREAK...ESPECIALLY WITH ALL THE
MOISTURE ON THE GROUND FROM THE RAIN.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ON SATURDAY.
COMPUTER MODELS INDICATE A POP-UP STORM THREAT AS EARLY AS THE
MID-TO-LATE MORNING HOURS...BUT THE BETTER THREAT WILL BE ALONG A
COLD FRONT MOVING THROUGH THE REGION DURING THE AFTERNOON.
AGAIN...IFR CONDITIONS AND STRONG WINDS MAY BE POSSIBLE WITH THESE
STORMS.

OUTLOOK...TSTMS POSSIBLE SAT AFTERNOON THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...BINAU
AVIATION...HATZOS
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
951 AM EDT FRI JUN 10 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111400-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
951 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND
THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE
LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.
HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH
SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

In the hours before

Local storm report, Jun 10, 7:41 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            ERLANGER                39.01N 84.59W
06/10/2011                   KENTON             KY   LAW ENFORCEMENT

            SEVERAL BASEMENTS FLOODED.

&&

MIKEG
Local storm report, Jun 10, 7:42 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             VANDALIA                39.88N 84.19W
06/10/2011  E0.88 INCH       MONTGOMERY         OH   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL.

&&

SFH
Local storm report, Jun 10, 7:43 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             4 SW WASHINGTON         38.58N 83.86W
06/10/2011  E1.00 INCH       MASON              KY   PUBLIC

            HAIL COVERED THE GROUND. CORRECTED LOCATION AND TIME.

&&

HATZOS
Local storm report, Jun 10, 7:52 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HEAVY RAIN       3 SSE BRIGHT            39.16N 84.84W
06/10/2011  M2.00 INCH       DEARBORN           IN   TRAINED SPOTTER

            TWO INCHES OF RAIN MEASURED IN THE PAST THREE HOURS NEAR
            HIDDEN VALLEY LAKE.

&&

HATZOS
Special weather statement, Jun 10, 7:57 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT FRI JUN 10 2011

OHZ054-055-063>065-110100-
FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-
757 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PICKAWAY...SOUTHEASTERN
MADISON...SOUTHEASTERN FRANKLIN...NORTHEASTERN FAYETTE AND WESTERN
FAIRFIELD COUNTIES THROUGH 900 PM EDT...

AT 756 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FIVE
POINTS...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSPORT...SOUTH
BLOOMFIELD...ASHVILLE AND CANAL WINCHESTER.

ALSO...FIVE POINTS...DARBYVILLE...COMMERCIAL POINT...DUVALL...AW
MARION STATE PARK...LOCKBOURNE...RINGGOLD AND SLATE RUN METRO PARK
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3986 8282 3964 8270 3956 8326 3972 8334
Special weather statement, Jun 10, 8:02 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT FRI JUN 10 2011

OHZ045-046-055-056-110115-
DELAWARE OH-FRANKLIN OH-LICKING OH-UNION OH-
802 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN UNION...
LICKING...NORTHERN FRANKLIN AND DELAWARE COUNTIES THROUGH 915 PM
EDT...

AT 757 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
STRATFORD...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY...MINERVA
PARK...WESTERVILLE...SUNBURY...JOHNSTOWN...BEECHWOOD TRAILS...
GRANVILLE SOUTH...GRANVILLE...UTICA...HEATH...NEWARK AND HANOVER.

ALSO...ALUM CREEK STATE PARK...KILBOURNE...HUBER RIDGE...GALENA...
OLIVE GREEN...CENTER VILLAGE...NEW ALBANY AND JERSEY ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3992 8223 4010 8321 4042 8314 4042 8292
      4036 8292 4035 8275 4028 8274 4027 8252
      4027 8248 4025 8247 4024 8220

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:02 PM EDTSpecial Weather StatementILNDelaware, Licking73 min
Jun 10, 8:19 PM EDTSpecial Weather StatementILNAuglaize, Shelby56 min
Jun 10, 8:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Logan, Shelby50 min
Jun 10, 8:28 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking62 min
Jun 10, 8:45 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby60 min
Jun 10, 8:54 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway33 min
Jun 10, 9:11 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Miami, Shelby2 hr
Jun 11, 12:01 AM EDTSpecial Weather StatementILNHardin29 min
Jun 11, 12:34 AM EDTSpecial Weather StatementILNHardin56 min
Jun 11, 3:49 AM EDTSpecial Weather StatementILNHamilton26 min
Jun 11, 4:13 AM EDTSpecial Weather StatementILNClermont32 min
Jun 11, 4:33 AM EDTSpecial Weather StatementILNBrown42 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.